# SDR ASAA2023032342570

- Difficulty date: March 23, 2023
- Submitted: March 27, 2023
- Operation: Air carrier
- Aircraft: N402AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41189
- Aircraft time: 38,399 hours, 12,228 cycles
- System (JASC): 3440 · Independent Position Determining System
- Part: Pedestal
- Part number: 6225135822
- Part serial: 40FY7X
- Condition: Failed
- Location: Nose Radome
- Part time: 29,634 hours, 8,712 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WXR FAILED WHEN ACTIVATED. GROUNDED - YES. VERIFIED WXR TEST SHOWS ANTENNA FAIL. REF B737-900 FIM 34-43 TASK 801. REMOVED AND INSTALLED NEW WXR ANTENNA DRIVE UNIT PER B737-900 AMM 34-43-11/401, OPS NORMAL. GROUND VERIFICATION SUCCESSFUL.
